Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply-pselphprescibe Sheilac

Posted by Lou Pilder on September 30, 2014, at 7:15:28

In reply to Re: Lou's response-shrinknohelp Lou Pilder, posted by Sheilac on September 30, 2014, at 6:40:28

> I don't feel mentally imparted or suicidal. I just know my body and it is super shaky and hypomanic.
>
> My thinking (as well as my pharmacist) is that maybe I'm getting hypomania from the combo of Geodon & Elavil.
>
> I'm just saying I think I need to taper the Geodon and take a mood stabilizer.
>
> Not sure which one would help the fastest at this point. Depakote or Trileptal.
>
> S,
I question as to how one could self-prescribe mind-altering drugs, if that is what you are doing. If they have them on hand from previous uses, they could be contaminated. But worse, taking the un prescribed drug could cause death because of the interaction between the drugs being prescribed may not be known by the self-prescriber.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071650.html